Alert archive / Colorado / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 108, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 27, 2016, 6:07 PM MDT for Prowers County, Colorado. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2016, 6:07 PM MDT (00:07 UTC)
- Expired
- Jun 27, 2016, 6:30 PM MDT
- In force
- 23 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Prowers County, CO
The radar
The Goodland radar (KGLD), 162 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 6:14 PM MDT | HAIL 0.75 | 3 Nne Bristol, CO | . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 27, 3:59 PM MDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.1 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2058 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1835 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
095
WUUS55 KPUB 280007
SVRPUB
COC099-280030-
/O.NEW.KPUB.SV.W.0108.160628T0007Z-160628T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
607 PM MDT MON JUN 27 2016
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN PROWERS COUNTY IN SOUTHEASTERN COLORADO...
* UNTIL 630 PM MDT
* AT 607 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BRISTOL...OR
17 MILES EAST OF LAMAR...MOVING SOUTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HOLLY...GRANADA...HARTMAN AND BRISTOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3775 10244 3825 10238 3825 10212 3806 10204
3776 10204
TIME...MOT...LOC 0007Z 356DEG 16KT 3816 10231
HAIL...1.00IN
WIND...60MPH
$$
HODANISH2 follow-up statements
739
WWUS55 KPUB 280011
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
611 PM MDT MON JUN 27 2016
COC099-280030-
/O.CON.KPUB.SV.W.0108.000000T0000Z-160628T0030Z/
PROWERS CO-
611 PM MDT MON JUN 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR EASTERN PROWERS COUNTY...
AT 611 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BRISTOL...OR
17 MILES EAST OF LAMAR...MOVING SOUTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
HOLLY...GRANADA...HARTMAN AND BRISTOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3775 10244 3822 10236 3823 10216 3806 10204
3776 10204
TIME...MOT...LOC 0011Z 356DEG 16KT 3814 10231
HAIL...1.25IN
WIND...60MPH
$$
HODANISH471
WWUS55 KPUB 280020
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
620 PM MDT MON JUN 27 2016
COC099-280030-
/O.CON.KPUB.SV.W.0108.000000T0000Z-160628T0030Z/
PROWERS CO-
620 PM MDT MON JUN 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR EASTERN PROWERS COUNTY...
AT 620 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HARTMAN...OR
14 MILES WEST OF COOLIDGE...MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
HOLLY...GRANADA...HARTMAN AND BRISTOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3799 10240 3820 10227 3823 10216 3806 10204
3776 10204 3775 10244
TIME...MOT...LOC 0020Z 336DEG 18KT 3810 10226
HAIL...1.25IN
WIND...60MPH
$$
HODANISHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 2:43 PM MDT, 3 hours 24 minutes earlier.
Area forecast discussion, Jun 27, 2:43 PM MDT, 3 hours 24 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 243 PM MDT MON JUN 27 2016 .SHORT TERM...(This evening through Tuesday) Issued at 222 PM MDT Mon Jun 27 2016 Tonight an upper level high wl be centered nr the wrn CO border. A shortwave trof wl move southeastward thru the flow on the front side of the upper ridge over ern CO and wrn KS thru the night. Showers and tstms are expected to continue into the evening hours over the mtn areas, with some spreading out ovr the sern plains. With that disturbance moving into the area, it should also help kick off some thunderstorms ovr the far sern plains. The HRRR shows all pcpn in the forecast area ending by about 05z. On the other hand, the NAM has most or all pcpn ovr the mtns and high valleys ending by 06Z, but has pcpn ovr the far sern plains continuing into the late night hours. SPC has a small portion of the sern plains in a slight risk for severe weather, with much of the rest of the plains in a marginal risk. The RAP is showing around 2000 j/kg of CAPE over Kiowa county later this afternoon. Shear is marginal with 25-35 kts. So, we could see a couple or a few storms become severe ovr the far sern plains later today, with large hail and damaging winds being the main threats. On Tue the upper high is forecast to still be centered along the wrn CO border. Not seeing any disturbances in the flow during the day Tue, and it looks like showers/tstms should mostly be tied to the higher terrain, with the sern plains being dry. High temps on Tue looks like they wl mostly be a little above average. .LONG TERM...(Tuesday night through Monday) Issued at 222 PM MDT Mon Jun 27 2016 Tuesday night-Thursday An upper level ridge axis will remain over the Great Basin with a series of disturbances riding down the eastern periphery over the next few days, allowing for the development of afternoon thunderstorms over the higher terrain which will move across the plains during the late afternoon and early evening. A surge of mid- upper level moisture is expected late Wednesday afternoon from the SW as PWAT values climb near 0.75" across the south central CO. The primary forecast challenge Wednesday will be determining the position of a MCS moving through portions of Nebraska and Kansas Wednesday morning. The amount of moisture pushed across the plains Wednesday will be dependent on the movement, strength, and location of the MCS. The GFS/NAM keep the MCS closer to the far eastern CO/KS border while the EC/CMC keep the MCS further to the NE. For now will lean towards the GFS/NAM solution which would indicate an increase in moisture and the potential for a few strong to severe storms across the eastern plains Wednesday. The MCS outflow/front will stall out across the CO/NM border Wednesday afternoon. A lee side cyclone will intensify, with a low level jet developing just south and east of the Raton Mesa, where the jet riding over the stalled out boundary could act as a focus for a few strong to severe storms. Thursday will remain active as upper level disturbances continue to drop into the area from the NW. Flow aloft will increase just enough to allow for 0-6 km bulk shear values to increase into the 30-35 knot range, with moist upslope and lift from upper level waves providing the potential for strong to severe thunderstorms to develop from the I-25 corridor eastward, with gusty winds, large hail, and heavy rain being the primary storm threats. ~Lukinbeal Rather flat westerly flow will continue across the area Fri and Sat, with numerous weak disturbances moving eastward across the region. Mid levels will remain moist through Sat, and with surface E-SE flow continuing to push low moisture into the state, expect rather widespread convection both Fri and Sat, with storms lingering well into the night, especially across the eastern plains. Max temps both days will run slightly below seasonal averages, especially Thu as clouds and precip will be fairly widespread. Warming/drying trend begins Sun and continues into next week as deep upper trough over the Pacific NW turns mid-level flow more swly, which will begin to push drier air from the swrn deserts into the region. Still enough moisture around for some isolated storms Sun, then only some weak mtn convection Mon as low levels dry out. Max temps will climb back to above average both Sun and Mon, with most of the eastern plains back into the mid/upper 90s by Mon afternoon. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 222 PM MDT Mon Jun 27 2016 VFR conditions are expected at the terminal forecast sites for the next 24 hrs. However, it is possible for thunderstorms to move into the vcnty of KPUB and KCOS thru the evening hours, and if they produce heavy rain that could briefly restrict the vsby. There is also a slight chance for some low stratus in the vcnty of KCOS and KPUB. && .PUB Watches/Warnings/Advisories... NONE. && SHORT TERM...28 LONG TERM...Lukinbeal/PETERSEN AVIATION...28
Hazardous weather outlook, Jun 27, 11:07 AM MDT, 7 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1107 AM MDT MON JUN 27 2016 COZ058>089-093>099-281715- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FT- WET MOUNTAINS BETWEEN 6300 AND 10000FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1107 AM MDT MON JUN 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED OVER THE MOUNTAINS THIS AFTERNOON AND EVENING...WITH ISOLATED STORMS SPREADING TO THE ADJACENT LOWER ELEVATIONS AND DEVELOPING OVER THE SOUTHEAST PLAINS IN THE AFTERNOON AND EVENING. THE PRIMARY THREATS FROM STORMS TODAY WILL BE LIGHTNING AND WIND GUSTS UP TO 50 MPH. SOME OF THE STRONGER STORMS WILL ALSO BE CAPABLE OF PRODUCING HAIL AND LOCALLY HEAVY RAIN. ONE OR TWO STORMS MAY BECOME SEVERE THIS EVENING...ESPECIALLY OVER KIOWA...BENT AND PROWERS COUNTIES...AND MAYBE OVER PORTIONS OF EL PASO COUNTY. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE HAIL AROUND HALF DOLLAR SIZE AND WIND GUSTS IN EXCESS OF 60 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY...WITH THUNDERSTORMS MOST NUMEROUS OVER AND NEAR THE MOUNTAINS. COVERAGE OF THUNDERSTORMS WILL GRADUALLY INCREASE ACROSS ALL OF THE AREA WEDNESDAY THROUGH FRIDAY...AS THUNDERSTORMS ROLL OFF THE MOUNTAINS AND SPREAD ACROSS THE PLAINS DURING THE EVENING AND OVERNIGHT HOURS. SMALL HAIL...LOCALLY HEAVY RAINFALL...WIND GUSTS UP TO 50 MPH AND LIGHTNING WILL BE POSSIBLE WITH THUNDERSTORMS DURING THIS PERIOD. HOWEVER THERE WILL BE THE POTENTIAL FOR A FEW STRONG TO SEVERE THUNDERSTORMS ACROSS THE PLAINS EACH DAY THROUGH FRIDAY...WHERE HAIL AROUND 1 INCH IN DIAMETER OR GREATER..AND WIND GUSTS TO AROUND 60 MPH WILL BE POSSIBLE. THE POTENTIAL FOR HEAVY RAINFALL WILL ALSO INCREASE THROUGH MID TO LATE WEEK AND FLASH FLOODING WILL BE POSSIBLE ON BURN SCARS AND IN URBAN AREAS SHOULD THESE LOCATIONS TAKE A DIRECT HIT FROM ONE OF THE STRONGER STORMS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING OVER THE SOUTHEAST MOUNTAINS AND PLAINS. 28/28
In the hours before
Special weather statement, Jun 27, 4:54 PM MDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 454 PM MDT MON JUN 27 2016 COZ081-082-272330- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO-PIKES PEAK ABOVE 11000 FT CO- 454 PM MDT MON JUN 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TELLER AND WEST CENTRAL EL PASO COUNTIES UNTIL 530 PM MDT... AT 453 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER PIKES PEAK...OR 12 MILES WEST OF COLORADO SPRINGS...MOVING SOUTH AT 15 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GREEN MOUNTAIN FALLS AND PIKES PEAK. LAT...LON 3891 10512 3894 10502 3881 10492 3872 10510 TIME...MOT...LOC 2253Z 342DEG 14KT 3887 10505 HODANISH
Special weather statement, Jun 27, 5:06 PM MDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 506 PM MDT MON JUN 27 2016 COZ096-272330- EASTERN KIOWA COUNTY CO- 506 PM MDT MON JUN 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KIOWA COUNTY UNTIL 530 PM MDT... AT 506 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BRANDON...OR 21 MILES SOUTH OF CHEYENNE WELLS...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SHERIDAN LAKE...TOWNER AND BRANDON. LAT...LON 3842 10245 3860 10242 3857 10204 3836 10204 TIME...MOT...LOC 2306Z 291DEG 12KT 3850 10237 28
Special weather statement, Jun 27, 5:09 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 509 PM MDT MON JUN 27 2016 COZ081>083-085-272345- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO-PIKES PEAK ABOVE 11000 FT CO- CANON CITY VICINITY/EASTERN FREMONT COUNTY CO- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- 509 PM MDT MON JUN 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FREMONT...SOUTHEASTERN TELLER AND SOUTHWESTERN EL PASO COUNTIES UNTIL 545 PM MDT... AT 508 PM MDT...DOPPLER RADAR WAS TRACKING A WEAK THUNDERSTORM CAPABLE OF PRODUCING STRONG GUSTY WINDS OVER SOUTHWESTERN COLORADO SPRINGS...MOVING SOUTH AT 15 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SOUTHERN COLORADO SPRINGS...FOUNTAIN...MANITOU SPRINGS...SECURITY... FORT CARSON...SECURITY-WIDEFIELD...STRATMOOR... PETERSON AFB AND CIMARRON HILLS. LAT...LON 3888 10501 3886 10469 3857 10462 3856 10497 TIME...MOT...LOC 2308Z 358DEG 14KT 3879 10481 HODANISH
Special weather statement, Jun 27, 5:25 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
525 PM MDT MON JUN 27 2016
COZ096-098-280000-
LAMAR VICINITY/PROWERS COUNTY CO-EASTERN KIOWA COUNTY CO-
525 PM MDT MON JUN 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PROWERS AND
SOUTHEASTERN KIOWA COUNTIES UNTIL 600 PM MDT...
AT 524 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
CENTERED JUST SOUTH OF SHERIDAN LAKE...OR 26 MILES NORTHEAST OF
LAMAR...MOVING SOUTHEAST AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SHERIDAN LAKE.
LAT...LON 3810 10205 3829 10248 3851 10233 3840 10204
3811 10204
TIME...MOT...LOC 2324Z 300DEG 26KT 3838 10232
28Special weather statement, Jun 27, 5:35 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 535 PM MDT MON JUN 27 2016 COZ081-083-085-086-280000- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- CANON CITY VICINITY/EASTERN FREMONT COUNTY CO- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- 535 PM MDT MON JUN 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL FREMONT... SOUTHEASTERN TELLER...SOUTHWESTERN EL PASO AND NORTH CENTRAL PUEBLO COUNTIES UNTIL 600 PM MDT... AT 534 PM MDT...DOPPLER RADAR WAS TRACKING A THUNDERSTORM 9 MILES SOUTHWEST OF FOUNTAIN...OR 14 MILES SOUTH OF COLORADO SPRINGS... MOVING SOUTH AT 10 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FOUNTAIN...FORT CARSON AND SECURITY-WIDEFIELD. LAT...LON 3869 10497 3875 10472 3849 10466 3844 10497 TIME...MOT...LOC 2334Z 356DEG 10KT 3862 10486 HODANISH
Special weather statement, Jun 27, 5:53 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 553 PM MDT MON JUN 27 2016 COZ096-098-280045- LAMAR VICINITY/PROWERS COUNTY CO-EASTERN KIOWA COUNTY CO- 553 PM MDT MON JUN 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PROWERS AND SOUTHEASTERN KIOWA COUNTIES UNTIL 645 PM MDT... AT 553 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTH OF BRISTOL...OR 20 MILES NORTHWEST OF COOLIDGE...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HARTMAN. LAT...LON 3818 10241 3835 10233 3830 10204 3804 10205 TIME...MOT...LOC 2353Z 289DEG 15KT 3825 10229 28
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 6:25 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 65 min |
| Jun 27, 7:31 PM MDT | Special Weather Statement | PUB | Baca | 29 min |
| Jun 27, 7:56 PM MDT | Special Weather Statement | PUB | Baca | 34 min |
| Jun 28, 12:56 AM MDT | Special Weather Statement | PUB | Kiowa | 49 min |
| Jun 28, 2:29 AM MDT | Special Weather Statement | PUB | Prowers | 46 min |
| Jun 28, 12:44 PM MDT | Special Weather Statement | PUB | Rio Grande | 31 min |
| Jun 28, 3:40 PM MDT | Special Weather Statement | PUB | Custer | 35 min |
| Jun 28, 4:17 PM MDT | Special Weather Statement | PUB | Alamosa | 43 min |
| Jun 28, 4:45 PM MDT | Special Weather Statement | PUB | Custer | 45 min |
| Jun 28, 5:11 PM MDT | Special Weather Statement | PUB | Fremont | 34 min |
| Jun 28, 5:33 PM MDT | Special Weather Statement | PUB | Fremont | 27 min |
| Jun 28, 5:46 PM MDT | Special Weather Statement | PUB | Fremont | 29 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.